# SDR MASA200500182

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 7,322 hours, 6,749 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Lightning Strike
- Location: Elevator
- Part time: 7,322 hours, 6,749 cycles
- Component: Elevator
- Component part number: 14534370414
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, RT ELEVATOR HAS LIGHTNING STRIKE DAMAGE AT TRAILING EDGE.  DAMAGE HAS BEEN REPAIRED IAW IC2005-145/1116.
